Pacific Journal of Mathematics

A Phragmén-Lindelöf theorem for function algebras.

I. Glicksberg

Article information

Source
Pacific J. Math., Volume 22, Number 3 (1967), 401-406.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992093

Mathematical Reviews number (MathSciNet)
MR0215100

Zentralblatt MATH identifier
0167.14401

Subjects
Primary: 46.55

Citation

Glicksberg, I. A Phragmén-Lindelöf theorem for function algebras. Pacific J. Math. 22 (1967), no. 3, 401--406. https://projecteuclid.org/euclid.pjm/1102992093


Export citation

References

  • [1] I. Glicksberg, Maximalalgebras and a theorem of Rad, Pacific. J. Math. 14 (1964), 919-941; correction, 19 (1966), 587.
  • [2] Frank Quigley, Generalized Phragmen-Lindelf Theorems, Function Algebras (Proc. Intenat. Sympos., Tulane Univ., 1965), 36-41. Scott-Foresman, Chicago, 1966.
  • [3] C. E. Rickart, Analytic phenomena in general function algebras, Pacific J. Math. 18 (1966), 361-377.
  • [4] H. Rossi, The local maximummodulus principle, Ann. of Math. 72 (1960), 1-11.
  • [5] E. C. Titchmarsh, The Theory of Functions, London, 1932.